MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-150-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual and functional inspection was performed on the returned device.The reported deployment issue was not confirmed as the stent was able to be deployed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a cause for the reported deployment difficulty and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during a procedure of the moderately tortuous, moderately calcified, long totally occluded, left superficial femoral artery (sfa) after lesion predilatation with a 6 x 150 mm armada 18 balloon catheter, the supera stent delivery system (sds) was advanced to the lesion.The stent was partially deployed when resistance was met in the catheter and the thumbslide.The thumbslide was pulled back/locked and the partially deployed stent/sds was removed over the guide wire from the anatomy without reported issue.A different supera stent was used to complete the procedure.There was no reported adverse patient sequela or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6759088
Report Number2024168-2017-06336
Device Sequence Number1039233
Product Code NIP
UDI-Device Identifier08975370026337
UDI-Public08975370026337
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberS-55-150-120-P6
Device Lot Number7020361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight73